| Model Number |
PK-CF0533 |
| Medical Device Problem Code |
Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device showed sometimes a short circuit.The generator was changed and that didn't work; the procedure was completed once the subject device was changed with a similar device.The issue occurred during a gynecology procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was not returned to olympus for inspection; therefore, the reported failure was not confirmed.In addition, and since the device was not returned, there were no new reportable malfunctions identified.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description